MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8422400
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Complete Loss of Power (4015); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that during use, a sudden beeping alarm sounded, the power shut down, the screen went black, and ventilation stopped.After that, turning the power off and on only triggered the alarm sound, and the unit did not start.No patient injury was reported.
 
Additional Manufacturer Narrative
The provided log file and description of event indicates a faulty pba m48.3.The reported behavior could therefore be confirmed.The device reacted as specified and raised the acoustical auxiliary alarm to inform the user about the issue during the event.No patient health consequences have been reported.The pba m48.3 was replaced by the technician which solved the issue.In case of a complete loss of function of the ventilator, the safety valve automatically opens to ambient allowing the patient for spontaneous breathing.The secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.The number of comparable complaints reported from the field with respect to the determined error pattern is very low and accepted by the responsible product quality board.The results of this complaint investigation did not reveal any new or additional risks that have not yet been covered by the ventilator's risk management file.
 
Event or Problem Description

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24385613
Report Number9611500-2026-00066
Device Sequence Number10504871
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)251027(93)8422400-08
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown